# SDR AALA20021143

- Difficulty date: August 12, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, BOTH LT AND RT FORWARD EMERGENCY EXIT ESCAPE HATCH LIGHT DIM.  RECONNECTED LOOSE CONNECTION AT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
